# SDR UPS96220734

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION (C53-111-01.00-01) ON FORWARD SIDE OF FRAME STA 352 RBL 13 TO 32 WL 168.  MECHANICALLY REMOVED CORROSION PER SRM 51-10-6 FOUND OUT OF LIMITS PER SRM 53-10-1, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-2, 51-20-1, 51-10-2, 51-10-6, 51-30-2.
